MathSciNet Relay Station
MathSciNet bibliographic data
MR1467474 14H60 (14D20 14H42 14K25)
Oxbury, W. M.; Pauly, C.; Previato, E. Subvarieties of $\scr{SU}_C(2)$ and $2\theta$-divisors in the Jacobian. Trans. Amer. Math. Soc. 350 (1998), no. 9, 3587–3614.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement